On a 10 day dose for diverticulitis and only 2 days left. I am still in agony with a pain in my lower back left side, near to where the kidneys are. I don't know if this is a side effect of the Cipro or is it that this tablet isn't clearing my infection. The pain is really bad, other pain I have while on this tablet is under my left ribs, feels like a tennis ball is stuck in me. I am new to this awful diverticulitis issue, only had it once before. I just want to know whats going on with these pains. Is it the Cipro causing these or is it that the Cipro isn't curing my diverticulitis
Anne; Yes that can be from the Cipro and you should ask the doctor about it, they are finding with these type of antibiotics it can cause some bone pain etc that does not always go away as fast as the reason they are using it for. so be careful. call your doctor.
Cipro can be the reason. I had severe back pain that radiated to my left shoulder. I could hardly get my breath. A Nurse told me Cipro and the Floxin family can cause ligament tears, even aortic ruptures. She said Cipro had given her a torn tendon in her heel which took a yr to get better. The drug has two Black Box Warnings (not widely advertised). It should only be taken if no other drug can be used or life & death situation. I pray I never gave to take it again. Flagyl on the other hand doesn't bother me. I am allergic to just about every drug. I hear there is s good one for the colon called rifaximin, I hope I have the spelling right(ask your dr). Google the Cipro snd Floxin drugs and you can read all about side effects. These are serious. By the way, I yook ciprofloxacin for years had pain like a heart attack but never put it together until the Nurse told me and then I researched it snd found it was all true. Good luck and God bless you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.